| Model Number |
FJ911R |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/25/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Manufacturing site evaluation: investigation on-going.Additional information / investigation results will be provided in a supplemental report.
Event or Problem Description
It was reported that there was an issue with fj911r - abc self-locking assistance.According to the complaint description, the instrument broke during surgery.Working end of locking assistance tool broke off in screw head while in use.Both pieces of locking assistance tool removed from patient.An additional medical intervention was necessary.Additional information was not provided.Additional patient information is not available.The adverse event is filed under aag reference (b)(4).
Additional Manufacturer Narrative
Investigation results: as of the date of this report the complaint product was not provided for investigation.Therefore, a thorough investigation is not possible.Batch history review: due to the fact that no lot number was provided, a review of the device history records for the complained device is not possible.Conclusion and measures / preventive measures: based upon the investigation results a clear root cause conclusion cannot be drawn.There is no indication for a material-, manufacturing- or design-related failure.In the event that the complaint product will be provided for investigation in the future, an update of this report will be provided unsolicited.Based upon the investigations results a capa is not necessary.